# SDR AALA20090726TUL03

- Difficulty date: July 26, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 58,865 hours, 20,971 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT NUMBER ONE DOOR HAS WEAR AREA 6 O`CLOCK POSITION CENTER OF PAN.  REMOVED AND REPLACED PAN PER ESO90283.
